Alert archive / Minnesota / Special Weather Statements in 2014
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 12, 2014, 1:44 PM CDT for Washington County, Minnesota. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2014, 1:44 PM CDT (18:44 UTC)
- Expired
- Jul 12, 2014, 2:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Twin Cities, MN
County Washington County, MN
The radar
The Minneapolis radar (KMPX), 57 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 6.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1241 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
702
WWUS83 KMPX 121844
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
144 PM CDT SAT JUL 12 2014
MNZ062-063-121915-
RAMSEY-WASHINGTON-
144 PM CDT SAT JUL 12 2014
...THUNDERSTORMS MOVING OVER RAMSEY AND WASHINGTON COUNTIES THROUGH
215 PM CDT...
AT 141 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTHEAST OF MAPLEWOOD. THIS STORM WAS MOVING
EAST AT 20 MPH.
PEA SIZE HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LANDFALL.
LAKE ELMO.
LAKE ELMO AIRPORT.
LAKELAND.
BAYPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4505 9280 4503 9276 4497 9277 4495 9275
4492 9276 4490 9304 4492 9306 4496 9306
4507 9281
TIME...MOT...LOC 1844Z 252DEG 19KT 4495 9295
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 12, 1:07 PM CDT, 37 minutes earlier.
Area forecast discussion, Jul 12, 1:07 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 107 PM CDT SAT JUL 12 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 248 AM CDT SAT JUL 12 2014 IT'S WARM AND MUGGY ACROSS THE FORECAST AREA THIS MORNING...BUT SO FAR THE HEAVY RAIN HAS REMAINED JUST TO THE SOUTH AND WEST ACROSS SD/NE/IA. THIS SHOULD CHANGE OVER THE NEXT SEVERAL HOURS AS MORE ACTIVITY IS EXPECTED TO FORM FARTHER NORTHEAST...ACROSS SOUTHERN MINNESOTA. THE DEWPOINTS ARE EXPECTED TO SLOWLY FALL TODAY...BUT THERE WON'T BE A DRAMATIC CHANGE IN THE AIRMASS LOCALLY UNTIL NORTHWEST FLOW DEVELOPS ON SUNDAY. WELL YOU REALLY WOULDN'T KNOW IT...BUT THERE IS A SLOW MOVING COLD FRONT CREEPING SOUTHEAST ACROSS MINNESOTA EARLY THIS MORNING. TEMPS AND DEWPOINTS ACROSS PORTIONS OF NORTHERN MN ARE 5-15 DEGREES COOLER THAN THEY WERE AT THIS TIME FRIDAY MORNING. THE WIDESPREAD THUNDERSTORMS OFF TO OUR SOUTH AND WEST ARE CLOSER TO THE SURFACE WARM FRONT IN AN AREA OF GOOD MID-LEVEL WARM ADVECTION AND FGEN. THERE ARE ALSO PWATS NEAR 2" AND GOOD 850-300MB THICKNESS DIFFLUENCE ACROSS IA...SO THERE IS A LOT WORKING IN FAVOR FOR HEAVY RAIN IN AREAS TO OUR SOUTH. THAT BEING SAID...SOUTHERN MN SHOULD SEE A SLIGHT INCREASE IN 925-850MB MOISTURE TRANSPORT LATE THIS MORNING WITH MORE OF A SOUTHWEST ORIENTATION TO THE LOW LEVEL FLOW VECTORS /THEY'VE BEEN NEAR ZERO OR NORTH MOST OF THE NIGHT/. THERE IS ALSO A WEAK SHORTWAVE AND PV FEATURE LOCATED IN ND/SD EARLY THIS MORNING...WHICH IS RESPONSIBLE FOR THE CONVECTION FROM PIERRE, SD BACK TOWARD THE BLACK HILLS. THIS FEATURE SHOULD MAKE IT TO THE SD/MN BORDER BY AROUND 15Z...WHICH COULD THEN KICK OFF MORE THUNDERSTORMS LATE THIS MORNING AND INTO THE AFTERNOON. IN THE MEANTIME...WE ARE ALREADY SEEING ACTIVITY IN SD TRANSLATE FARTHER EAST AND APPROACH THE STATE LINE...NOT TO MENTION A COUPLE SHOWERS AND ENHANCED CUMULUS DEVELOPMENT GOING UP ALONG THE SLOW MOVING COLD FRONT IN MINNESOTA. THE SIGNAL FOR WIDESPREAD HEAVY RAIN OR EVEN WIDESPREAD RAIN ISN'T GREAT TODAY...BUT THERE IS STILL PLENTY OF MOISTURE AROUND AND ENOUGH FORCING TO JUSTIFY 40-70% RAIN ACROSS THE FORECAST AREA. WE ARE SIMPLY NOT EXACTLY SURE WHICH FORCING MECHANISM WILL DOMINATE AND AT WHAT TIME. THE AVAILABLE CAM GUIDANCE OVERNIGHT...DOES SUGGEST A COUPLE DISTINCT AREAS OF CONVECTIVE INITIATION ACROSS THE FORECAST TODAY /ONE NORTH AND ONE SOUTH/...BUT THERE IS CONSIDERABLE DIFFERENCES IN TIMING AND PLACEMENT...SO IT IS DIFFICULT TO INCLUDE HIGHER THAN 70-75% CHANCE OF RAIN AT ANY ONE LOCATION GIVEN THE UNCERTAINTY. THUNDER DOES SEEM MUCH MORE LIKELY ACROSS SOUTHERN MN WHEN COMPARED TO WHAT IS EXPECTED IN CENTRAL MN AND EVEN WEST CENTRAL MN. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 248 AM CDT SAT JUL 12 2014 THE PERIOD WILL BEGIN WITH A CDFNT HAVING JUST SANK TO THE S OF THE MPX CWFA...AND THIS WILL BEGIN THE POTENT CAA ADVERTISED FOR THE N-CENTRAL CONUS OVER THE PAST SEVERAL DAYS. WHILE THE CDFNT DROPS FURTHER S AND E DURG THE DAY SUN AND SUN NIGHT...A DEEP UPR LVL CUTOFF LOW WILL DROP S FROM CENTRAL CANADA INTO THE GRT LKS SUN NIGHT INTO MON. THERE WILL BE ENOUGH SEPARATION BETWEEN BOTH FEATURES SUCH THAT A DRY DAY ON SUN FOR THE ENTIRE CWFA LOOKS IN ORDER. HOWEVER...AS THE UPR LOW NEARS...SEVERAL SHTWV TROUGH AXES WILL ROTATE ARND THE WRN FRINGES OF THE UPR LOW. IN ADDITION...A WEAK POST-FRONTAL SFC TROUGH WILL ALSO DROP THRU THE REGION ON MON...ALLOWING FOR SCATTERED RAIN SHWRS TO DEVELOP ACRS THE AREA. AS THE UPR LOW PULLS AWAY FROM THE AREA MON NIGHT INTO TUE...THE POTENTIAL FOR PRECIP WILL ALSO SHIFT OFF TO THE E. THUS LEAVING THE MAIN STORY TO BE THE DROP IN TEMPERATURES. H85 TEMPS STILL LOOK TO DROP TO THE 4 TO 6 DEG C RANGE...WELL BELOW NORMAL FOR MID-JULY...AND THIS WILL TRANSLATE TO SFC TEMPS ARND 15 DEGREES BELOW NORMAL. THE COLDEST AIR WILL DROP THRU THE REGION SUN NIGHT THRU TUE NIGHT...WHERE HIGHS WILL ONLY HIT THE 60S WITH LOWS AS FAR DOWN AS THE LWR 50S AND POTENTIALLY SOME UPR 40S IN NORMALLY COLDER LOCATIONS. TEMPS DO LOOK TO MODERATE GOING INTO THE MID-TO- LATE WEEK PERIOD AND THIS WILL BE ACCOMPANIED BY EXTENSIVE HIGH PRES THAT WILL KEEP PRECIP AWAY FROM THE REGION STARTING TUE NIGHT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1248 PM CDT SAT JUL 12 2014 UPPER WAVE MOVING ACROSS SRN MN THIS MORNING IS ALSO HELPING TO PUSH A COLD FRONT ACROSS THE AREA AS WELL...WITH AREAS OF SHOWERS AND STORMS DEVELOPING OUT AHEAD OF IT. INSTABILITY IS SOMEWHAT LIMITED...SO UPDRAFTS HAVE BEEN STRONG ENOUGH TO PRODUCE SOME HEAVY DOWNPOURS...BUT NOT MUCH IN THE WAY OF LIGHTNING...SO TRENDED PRECIP MENTION IN TAFS MORE TOWARD A SHRA MENTION. OUTSIDE OF BEING A LITTLE SLOW IN DEVELOPING ACTIVITY...THE HRRR HAS HAD A GOOD HANDEL ON ACTIVITY THIS MORNING...SO FOLLOWED IT TO TIME ACTIVITY ACROSS THE TERMINALS. THERE IS ALSO AN AREA OF SHRA IN THE WAKE OF THE FRONT ACROSS WRN MN...BUT WITH CIGS GETTING EVER HIGHER OUT WEST...THAT RAIN WILL LIKELY HAVE A TOUGH TIME GETTING MUCH FARTHER WEST OF ITS CURRENT LOCATION. AS THE FRONT MOVES THROUGH IT WILL BE TAKING THE IFR/MVFR CIGS WITH IT...WITH VFR CONDITIONS EXPECTED TO PREVAIL THE REST OF THE TAF. WILL HAVE TO WATCH THE POTENTIAL FOR FOG TONIGHT AS SKIES CLEAR OUT...BUT WE WILL BE BRINGING IN DRIER AIR THROUGH THE NIGHT AS WELL...SO THAT SHOULD KEEP ANY LOWER VSBYS IN CHECK. WINDS WILL GRADUALLY TREND MORE NWRLY OVERNIGHT...WITH SPEEDS INCREASING AND A FEW GUSTS OUT OF THE NW DEVELOPING BY LATE SUNDAY MORNING. KMSP...LIGHTNING ACTIVITY HAS BEEN MINIMAL WITH ACTIVITY THIS MORNING AND WITH CLOUD TOPS RELATIVELY WARM...WILL LIKELY SEE LIGHTNING ACTIVITY CONTINUE TO BE PRETTY SPARSE THROUGH THE AFTERNOON...SO FEEL COMFORTABLE WITH JUST THE VCTS MENTION. THIS ACTIVITY SHOULD CLEAR THE FIELD BY 23Z WITH NO OTHER ISSUES EXPECTED THIS TAF PERIOD OTHER THAN THE NW WINDS STARTING TO GET GUSTY BY SUNDAY AFTERNOON. /OUTLOOK FOR KMSP/ MON...MVFR PSBL WITH CHC OF SHRA/TSRA. NW WINDS 15-30 KTS. TUE...VFR. NW WINDS 10-15 KTS. WED...VFR. NW WINDS 5-10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...CLF LONG TERM...JPC AVIATION...MPG
Hazardous weather outlook, Jul 12, 11:56 AM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1156 AM CDT SAT JUL 12 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 131700- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1156 AM CDT SAT JUL 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING... ESPECIALLY SOUTH OF A LINE FROM MONTEVIDEO TO HUTCHINSON TO THE TWIN CITIES IN MINNESOTA... TO LADYSMITH WISCONSIN. THE THREAT FOR SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jul 12, 11:47 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1147 AM CDT SAT JUL 12 2014 MNZ082-091-121845- MARTIN-WATONWAN- 1147 AM CDT SAT JUL 12 2014 ...FUNNEL CLOUDS OBSERVED IN THE AREA... AT 1144 AM CDT... FUNNEL CLOUDS WERE REPORTED NEAR THE WATONWAN/MARTIN COUNTY LINE... NEAR ORMSBY. THESE WERE ASSOCIATED WITH FEW VERY SLOWLY MOVING SHOWERS AND THUNDERSTORMS ALONG A STATIONARY WIND SHIFT BOUNDARY. ADDITIONAL FUNNELS ARE POSSIBLE THROUGH EARLY AFTERNOON AS STORMS MOVE ALONG THE BOUNDARY. ALTHOUGH THE FUNNELS SHOULD REMAIN ALOFT... IT IS POSSIBLE THAT THEY COULD CONTACT THE GROUND. IF THAT OCCURS... IT IS UNLIKELY THAT THEY WOULD PRODUCE ANYTHING OTHER THAN VERY LOCALIZED MINOR DAMAGE. NORMALLY... THEY LAST ONLY A FEW MINUTES BEFORE DISSIPATING. THEREFORE... PERSONS IN THE AREA SHOULD NOT BECOME UNDULY ALARMED. HOWEVER... THEY SHOULD REMAIN ON THE ALERT AND BE PREPARED TO MOVE TO A PLACE OF SAFETY IF A FUNNEL SHOULD APPROACH THE GROUND. ATMOSPHERIC CONDITIONS WILL CONTINUE TO BE FAVORABLE FOR THE FORMATION OF FUNNEL CLOUDS DURING THE NEXT SEVERAL HOURS.
Special weather statement, Jul 12, 11:51 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1151 AM CDT SAT JUL 12 2014
MNZ076-121715-
LE SUEUR-
1151 AM CDT SAT JUL 12 2014
...THUNDERSTORMS MOVING OVER LE SUEUR COUNTY THROUGH 1215 PM CDT...
AT 1147 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTHWEST OF LE CENTER. THIS STORM WAS MOVING
NORTHEAST AT 20 MPH.
PEA SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ST THOMAS.
HEIDELBERG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4441 9394 4450 9390 4455 9380 4455 9353
4454 9352 4448 9352 4447 9353
TIME...MOT...LOC 1651Z 242DEG 18KT 4448 9377Special weather statement, Jul 12, 12:38 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1238 PM CDT SAT JUL 12 2014
MNZ067-069-075>077-121930-
LE SUEUR-NICOLLET-RICE-SCOTT-SIBLEY-
1238 PM CDT SAT JUL 12 2014
...LOCALIZED FLOODING IS LIKELY IN THE AREA...
AT 1237 PM CDT...THUNDERSTORMS WITH HEAVY RAINFALL WERE SLOWLY
MOVING EAST ACROSS THE AREA. RAINFALL RATES IN EXCESS OF 2
INCHES PER HOUR WERE OCCURRING... WITH ESTIMATED TOTALS OF OVER AN
INCH SINCE 11 AM. ADDITIONAL RAINFALL IS EXPECTED BEFORE THE STORMS
WEAKEN OR MOVE OUT OF THE AREA... WHICH WILL LEAD TO FLOODING OF
SMALL STREAMS... AS WELL AS URBANIZED AND POOR DRAINAGE AREAS.
PEOPLE IN NORTHEASTERN NICOLLET...NORTHERN LE SUEUR...NORTHERN
RICE...SOUTHEASTERN SIBLEY AND SOUTHERN SCOTT COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY AND EXERCISE APPROPRIATE
CAUTION.
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS AND
STREAMS...COUNTRY ROADS...AND FARMLAND ALONG THE BANKS OF CREEKS AND
STREAMS.
&&
LAT...LON 4454 9411 4456 9392 4464 9378 4461 9328
4447 9328 4447 9304 4441 9304 4428 9411Special weather statement, Jul 12, 12:52 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1252 PM CDT SAT JUL 12 2014
MNZ069-121830-
SCOTT-
1252 PM CDT SAT JUL 12 2014
...THUNDERSTORMS MOVING OVER SCOTT COUNTY THROUGH 130 PM CDT...
AT 1251 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTHEAST OF NEW PRAGUE. THIS STORM WAS MOVING
NORTHEAST AT 20 MPH.
PEA SIZE HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HELENA.
PRIOR LAKE.
CREDIT RIVER.
SAVAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4466 9369 4479 9334 4478 9332 4471 9331
4463 9331 4463 9327 4455 9328 4454 9348
4455 9371
TIME...MOT...LOC 1753Z 247DEG 19KT 4461 9352Special weather statement, Jul 12, 1:21 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
121 PM CDT SAT JUL 12 2014
MNZ070-078-122015-
DAKOTA-GOODHUE-
121 PM CDT SAT JUL 12 2014
...LOCALIZED FLOODING IS LIKELY IN THE AREA...
AT 121 PM CDT...THUNDERSTORMS WITH HEAVY RAINFALL WERE SLOWLY MOVING
EAST ACROSS THE AREA. RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR
WERE OCCURRING... WITH ESTIMATED TOTALS OF OVER AN INCH AND A HALF
SINCE 1130 AM. ADDITIONAL RAINFALL IS EXPECTED BEFORE THE STORMS
WEAKEN OR MOVE OUT OF THE AREA... WHICH WILL LEAD TO FLOODING OF
SMALL STREAMS... AS WELL AS URBANIZED AND POOR DRAINAGE AREAS.
PEOPLE IN DAKOTA AND NORTHWESTERN GOODHUE COUNTIES...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY AND EXERCISE APPROPRIATE CAUTION.
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS AND
STREAMS...COUNTRY ROADS...AND FARMLAND ALONG THE BANKS OF CREEKS AND
STREAMS.
&&
LAT...LON 4463 9327 4463 9332 4471 9331 4478 9289
4475 9285 4472 9274 4464 9263 4461 9262
4460 9257 4457 9254 4457 9250 4447 9266
4448 9328Special weather statement, Jul 12, 1:44 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
144 PM CDT SAT JUL 12 2014
MNZ062-063-121915-
RAMSEY-WASHINGTON-
144 PM CDT SAT JUL 12 2014
...THUNDERSTORMS MOVING OVER RAMSEY AND WASHINGTON COUNTIES THROUGH
215 PM CDT...
AT 141 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTHEAST OF MAPLEWOOD. THIS STORM WAS MOVING
EAST AT 20 MPH.
PEA SIZE HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LANDFALL.
LAKE ELMO.
LAKE ELMO AIRPORT.
LAKELAND.
BAYPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4505 9280 4503 9276 4497 9277 4495 9275
4492 9276 4490 9304 4492 9306 4496 9306
4507 9281
TIME...MOT...LOC 1844Z 252DEG 19KT 4495 9295The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:20 AM CDT | Special Weather Statement | MPX | Wright | 55 min |
| Jul 12, 7:26 AM CDT | Special Weather Statement | MPX | Renville | 64 min |
| Jul 12, 8:06 AM CDT | Special Weather Statement | MPX | Yellow Medicine | 114 min |
| Jul 12, 8:08 AM CDT | Special Weather Statement | MPX | McLeod | 112 min |
| Jul 12, 8:38 AM CDT | Special Weather Statement | MPX | Renville | 2 hr |
| Jul 12, 9:19 AM CDT | Special Weather Statement | MPX | Chippewa | 116 min |
| Jul 12, 10:00 AM CDT | Special Weather Statement | MPX | Brown, Redwood | 2 hr |
| Jul 12, 11:03 AM CDT | Special Weather Statement | MPX | Brown | 117 min |
| Jul 12, 11:51 AM CDT | Special Weather Statement | MPX | Le Sueur | 24 min |
| Jul 12, 12:38 PM CDT | Special Weather Statement | MPX | Le Sueur | 112 min |
| Jul 12, 12:52 PM CDT | Special Weather Statement | MPX | Scott | 38 min |
| Jul 12, 1:21 PM CDT | Special Weather Statement | MPX | Dakota | 114 min |
| Jul 12, 2:17 PM CDT | Special Weather Statement | MPX | Barron, Rusk | 118 min |
| Jul 12, 2:19 PM CDT | Special Weather Statement | MPX | Barron | 41 min |
| Jul 12, 2:45 PM CDT | Special Weather Statement | MPX | Pierce, Saint Croix | 2 hr |
| Jul 12, 3:00 PM CDT | Special Weather Statement | MPX | Dunn | 60 min |
| Jul 12, 3:23 PM CDT | Special Weather Statement | MPX | Chippewa | 112 min |
Nearby
Special Weather Statements in Minnesota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.